www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2876

Title: Semi-invariants of actions of multiplier Hopf algebras
Authors: DELVAUX, Lydia
Van Daele, A
Issue Date: 2000
Publisher: MARCEL DEKKER INC
Citation: COMMUNICATIONS IN ALGEBRA, 28(4). p. 1701-1716
Abstract: Let A be a multiplier Hopf algebra which acts on an algebra R. In this paper we study semi-invariants of this action. This idea has proved interesting in the case that A is a Hopf algebra.
Notes: Limburgs Univ Ctr, Dept Math, B-3590 Diepenbeek, Belgium. Katholieke Univ Leuven, Dept Math, B-3001 Heverlee, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept Math, Universiteitslaan, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2876
ISI #: 000086102500003
ISSN: 0092-7872
Category: A1
Type: Journal Contribution
Validation: ecoom, 2001
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.